# SDR ORJA98189

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53183
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: F17087
- Condition: Failed
- Location: Tail Comp
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FROM LAS, AIR RETURN TO LAS, TAIL COMP TEMP HIGH LIGHT CAME ON IN FLIGHT.  WENT OUT WHEN RIGHT THROTTLE REDUCED TO IDLE.  FOUND CROSS FEED VALVE CLAMP TO BE INOPERATIVE.  REMOVED AND REPLACED CLAMP.  OPS CHECK GOOD.  (M)
